Aug 21, 2014

I had a bad feeling

and I was right.  One of the worst days of my life.  It's 5pm and I just came home for my meds and a rest.  Nothing but nothing went right.  The Diprovan in the sedation makes us both sick and that is what the anesthesiologist used so she was throwing up and dizzy upon waking.  But after the cardioversion her heart became erratic.  From 35 beats per minute to 250 in seconds.  Eyes rolled back, mouth fell open, tongue rolled back.  Paddles and chest pounding followed.  Over and over and over and over and over for several hours.  The Tikosyn medication was causing this and there was no way to get it out of her system other than waiting, but it was getting worse. Her Afib masked the severe reaction and once her heart went to sinus rhythm, all hell broke loose.  The last two times they used the paddles they had trouble getting her to take a breath. Realizing she wouldn't last much longer at this pace they rushed her into surgery for a pacemaker. They didn't rush fast enough for me - it should have been sooner. She is asleep from sedation and will be for most of the evening.  So far, so good, but she will stay in for several days while they try two other meds for Afib, both with side effects.  Just stop it!!  Let her heal.  Enough!!  I think when she is awake tomorrow, she will say the same.  We are holding our breath that the stress of what her heart went through today will not cause an event, and the pacemaker will continue working for a long time.
Thank you all for your good wishes and prayers.  Comments are closed and I won't be on the computer for the weekend.  I'll be back when she's home.
Have a good weekend and stay safe.
Related Posts Plugin for WordPress, Blogger...